# SDR CA100112004

- Difficulty date: January 7, 2010
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 13,750 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 305925801
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) INNER CONE (SCREEN) SEAMS ARE BECOMING UNGLUED. (TC NR 20100112004)
